UT Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2261/6123

タイトル: On finite Moore graphs
著者: Bannai, Eiichi
Ito, Tatsuro
Issue Date: 30-Aug-1973
掲載誌情報: Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics, Vol.20(1973), No.2, Page 191-208
URI: http://hdl.handle.net/2261/6123
ISSN: 00408980
Appears in Collections:Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics

Files in This Item:

File Description SizeFormat
jfs200201.pdf600.81 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback